# SDR AALA20170728010

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 15,207 hours, 6,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02031461201
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AFT GALLEY DOOR 4R EXIT LIGHT COVER MISSING.  REPLACED 4R DOOR EMER EXIT LIGHT ASSY.  OPS CHECKS GOOD REF AMM. 33-51-00.
